# SDR 2018FA0000228

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N611BY
- Make and model: Maule M-7-235B
- Aircraft serial: 23021C
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WAS REMOVED FROM THE ACFT DURING ANNUAL INSPECTION AND SENT TO THE MANUFACTURE FOR REPAIR OF FAULTY IMPACT SWITCH.  REINSTALLED IN ACFT.  DURING ANNUAL INSPECTION, THE ELT IMPACT SWITCH WAS FOUND TO BE INOPERATIVE AGAIN.
